# SDR CA031118007

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 35,939 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: MGH182100
- Part serial: DL6923C
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 INVERTER FAILED ON ROUTE TO VANCOUVER.  A/C LANDED WITHOUT INCIDENT.  NR 2 INVERTER WAS REPLACED, TESTED SERVICEABLE, A/C RETURNED TO SERVICE.
